# SDR UPS06148706

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 32125
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS FAILED TO TEST ON PRE-DEPT CK.  REMOVED AND REPLACED EPSU BATTERY IAW MM 33-51-14, OPS CHECK OK.  P/N 3214-31, S/N ON: 039705, S/N OFF: 32125.
